Novel Fixed Point Results in Rectangular Gb-Metric Spaces and Some Applications on Fractional Differential Equations

Articles > Article · 2025

Authors: RENDE RAMADAN, Özgür EGE, RAJAGOPALAN RAMASWAMY

Fractal and Fractional, Journal Indexed in SCI Expanded, International, WoS, 2025, vol 9, pp 527-527

DOI: 10.3390/fractalfract9080527

Summary

In this work, we prove some fixed point theorems in rectangular Gb-metric space, which is the generalization of rectangular metric space and Gb-metric space. Moreover, we give some examples to support our theoretical findings. Finally, using our main results, we present some applications to obtain solutions of Riemann–Liouville and Atangana–Baleanu fractional integral equations.

View details